# SDR SWAA2019090436577

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 4,136 hours, 1,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN ON CEILING FELL OFF (LOOSE).  INSTALLED LENS PER SIP.
